# SDR SWAA096031

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 70,262 hours, 63,389 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND  FLOORBEAM WEB CRACKED BETWEEN BS 705 TO BS 715, LBL 24.5.  REPAIRED BEAM PER AEO.
